Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1305
Title: Heavy cycles in k-connected weighted graphs with large weighted degree sums
Authors: Chen, B
Zhang, S
Cheng, TCE 
Keywords: Heavy cycle
Weighted degree (sum)
Induced claw (modified claw)
Issue Date: 28-Oct-2008
Publisher: Elsevier
Source: Discrete mathematics, 28 Oct. 2008, v. 308, no. 20, p. 4531-4543 How to cite?
Journal: Discrete mathematics 
Abstract: A weighted graph is one in which every edge e is assigned a nonnegative number w(e), called the weight of e. The weight of a cycle is defined as the sum of the weights of its edges. The weighted degree of a vertex is the sum of the weights of the edges incident with it. In this paper, we prove that: Let G be a k-connected weighted graph with k≥2. Then G contains either a Hamilton cycle or a cycle of weight at least 2m/(k+1), if G satisfies the following conditions: (1) The weighted degree sum of any k+1 pairwise nonadjacent vertices is at least m; (2) In each induced claw and each induced modified claw of G, all edges have the same weight. This generalizes an early result of Enomoto et al. on the existence of heavy cycles in k-connected weighted graphs.
URI: http://hdl.handle.net/10397/1305
ISSN: 0012-365X
DOI: 10.1016/j.disc.2007.08.060
Rights: Discrete Mathematics © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Heavy cycles in k-connected weighted graphs with large weighted degree sums.pdfPre-published version206.8 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Feb 7, 2016

WEB OF SCIENCETM
Citations

1
Citations as of Feb 6, 2016

Page view(s)

301
Checked on Feb 7, 2016

Google ScholarTM
Citations

loading...

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.